# SDR USAA2014031000021

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 3,830 hours, 1,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TSI ISSUED, DUE TO PILOT REPORTS OF SEVERAL CHECK DOOR 2L PRESS MESSAGES.  FOUND SCHRADER VLV ON DOOR 2L DAMPENER TO BE LEAKING.  REPLACED SCHRADER VLV, OPERATIONS & LEAK CHECKED GOOD.  BITE TEST GOOD IAW AMM 23-73-00-740-005.
